On reconstruction of multiplicative transformations of functions in anisotropic spacesстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 9 сентября 2014 г.

Работа с статьей


[1] Nursultanov E. D., Tleukhanova N. T. On reconstruction of multiplicative transformations of functions in anisotropic spaces // Siberian Mathematical Journal. — 2014. — Vol. 55, no. 3. — P. 482–497. We construct a reconstruction operator for multiplicative transformations of functions in anisotropic spaces from their values at a given number of points. We show that the error of the reconstruction of a function in Wα p coincides in order with the corresponding orthodiameter. DOI: 10.1134/S0037446614030100. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть